Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 73, NWS Albuquerque, NM

June 3, 2007Roosevelt County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 3, 2007, 6:43 PM MDT for Roosevelt County, New Mexico. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2007, 6:43 PM MDT (00:43 UTC)
Expired
Jun 3, 2007, 7:45 PM MDT
In force
62 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 67 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.7 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2007-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 421 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2007-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
421 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1834 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 040044
SVRABQ
NMC041-040145-
/O.NEW.KABQ.SV.W.0073.070604T0043Z-070604T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
643 PM MDT SUN JUN 3 2007

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 745 PM MDT

* AT 642 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 32 MILES NORTH OF PORTALES TO
  38 MILES NORTHWEST OF ELIDA...OR ALONG A LINE EXTENDING FROM 24
  MILES NORTHWEST OF CLOVIS TO 14 MILES EAST OF FORT SUMNER...AND 
  MOVING SOUTHEAST AT 5 MPH. ADDITIONAL SEVERE STORMS WERE ALSO
  LOCATED NEAR LINGO AND URBAN AREAS OF SOUTHEAST ROOSEVELT COUNTY.

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

LAT...LON 3430 10304 3358 10305 3358 10349 3366 10350
      3366 10370 3383 10369 3384 10383 3409 10382
      3410 10393 3459 10393 3459 10374 3430 10374

$$

DPORTER
2 follow-up statements
000 
WWUS55 KABQ 040104
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
705 PM MDT SUN JUN 3 2007

NMC041-040145-
/O.CON.KABQ.SV.W.0073.000000T0000Z-070604T0145Z/
ROOSEVELT-
705 PM MDT SUN JUN 3 2007

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROOSEVELT COUNTY
UNTIL 745 PM MDT...

AT 703 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 16 MILES NORTH OF FLOYD TO 29 MILES WEST OF FLOYD...OR
ALONG A LINE EXTENDING FROM 23 MILES WEST OF CLOVIS TO 15 MILES
SOUTHEAST OF FORT SUMNER...MOVING SOUTHEAST AT 10 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  9 MILES NORTH OF FLOYD AROUND 745 PM MDT...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR NORTHEASTERN NEW MEXICO.

LAT...LON 3430 10304 3358 10305 3358 10349 3366 10350
      3366 10370 3383 10369 3384 10383 3409 10382
      3410 10393 3459 10393 3459 10374 3430 10374

$$

DPORTER
000 
WWUS55 KABQ 040136
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
736 PM MDT SUN JUN 3 2007

NMC041-040146-
/O.EXP.KABQ.SV.W.0073.000000T0000Z-070604T0145Z/
ROOSEVELT-
736 PM MDT SUN JUN 3 2007

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 745 PM MDT FOR
ROOSEVELT COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR NORTHEASTERN NEW MEXICO.

LAT...LON 3430 10304 3358 10305 3358 10349 3366 10350
      3366 10370 3383 10369 3384 10383 3409 10382
      3410 10393 3459 10393 3459 10374 3430 10374

$$

SHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 1:28 PM MDT, 5 hours 15 minutes earlier.

Area forecast discussion, Jun 3, 1:28 PM MDT, 5 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
128 PM MDT SUN JUN 3 2007

.DISCUSSION...STORMS A POPPIN AGAIN THIS AFTERNOON...BUT THIS TIME
THE WEST CENTRAL...SOUTHWEST AND NORTHERN MOUNTAINS REGIONS ARE
SEEING A LITTLE MORE ACTIVITY. ALREADY HEAVE RECVD A REPORT OR TWO
OF SEVERE WEATHER IN AND NEAR THE RUIDOSO AREA AND EXPECT AT LEAST
SOME POTENTIAL INTO CHAVES COUNTY AND PORTIONS OF NE AND E CENTRAL
NM LATER THIS AFTERNOON AND EVENING. SE SECTIONS DRIVEN MORE BY AN
ASSIST FROM RATHER POTENT SHORT WAVE TROUGH HEADING E ACROSS S
CENTRAL NM WHICH HAS DIMINISHED CAP A BIT AND INCREASE SOME
FORCING AMONG OTHER THINGS...ESPECIALLY WHEN COMPARED TO SATURDAY
PM. NE ACTIVITY BEING HELPED BY WEAKER SHORT WAVE IN CO DROPPING
SE. WHILE INFLOW RATHER WEAK AGAIN LOW LEVEL MOISTURE APPEARS A
LITTLE RICHER THAN 24 HRS PREVIOUS. AGAIN EXPECTING SOME WEAK TO
MODERATE MOISTURE INTRUSION INTO THE WEST...MAINLY TO E OF
DIVIDE...TONIGHT WHICH MAY ALLOW ONE MORE BOUT OF MIXED DRY AND
MARGINALLY WET STORMS BETWEEN CENTRAL MT CHAIN AND THE DIVIDE FOR
MON AFTERNOON AND EARLY EVENING. THEREAFTER STILL EXPECTING NO
ACTIVITY W AND DOWNTURN OR POSSIBLY ZILCH IN E NM FOR TUE AS
WHAT LITTLE MOISTURE IN PLACE IN W GETS DRIVEN OUT BY INCREASING
WESTERLIES AND A LITTLE MORE DOWNWARD COMPONENT TO FLOW EVEN
ACROSS MOST OF THE E...THOUGH MOISTURE MAY BE A LITTLE SLOWER TO
BE CAST OUT. VERY LIKELY TO BE CRITICAL FIRE WEATHER WIND AND RH
LEVELS WEDNESDAY AND POSSIBLY INTO END OF WEEK OR WEEKEND WITH
WEDNESDAY ALSO THE BEST CANDIDATE FOR WIND ADVISORY CONDITIONS.
SINCE THIS PRODUCT ISSUED MUCH EARLIER THAN USUAL TODAY DUE TO
SEVERE WX...A TWEAK OR TWO TO SOME FIRST PERIOD GRIDS IS POSSIBLE
BEFORE ZFP IS ISSUED.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  53  90  52  93 /  10  10   5   5
GALLUP..........................  45  87  44  89 /   5   5   5   0
GRANTS..........................  47  86  46  89 /  10  20   5   0
GLENWOOD........................  48  92  49  96 /   5   5   5   0
CHAMA...........................  39  76  38  80 /  20  20  10   5
LOS ALAMOS......................  49  80  48  86 /  20  20  20   5
RED RIVER.......................  36  69  35  76 /  20  40  20   5
TAOS............................  43  79  43  87 /  20  20  20   5
SANTA FE........................  49  82  49  87 /  20  20  10   5
SANTA FE AIRPORT................  51  84  51  89 /  20  20  10   5
ESPANOLA........................  46  87  49  92 /  20  20  10   5
ALBUQUERQUE HEIGHTS.............  61  89  62  92 /  10  10  10   5
ALBUQUERQUE VALLEY..............  55  90  56  94 /  10  10  10   5
ALBUQUERQUE FOOTHILLS...........  56  86  57  90 /  20  20  10   5
ALBUQUERQUE WEST MESA...........  58  88  60  92 /  10  20  10   5
SOCORRO.........................  56  89  56  93 /  10  10   5   5
SANDIA PARK/CEDAR CREST.........  50  82  50  85 /  20  20  20   5
MORIARTY/ESTANCIA...............  45  83  45  87 /  20  20  20   5
CARRIZOZO.......................  52  88  56  92 /  10  10  10   5
RUIDOSO.........................  51  77  49  84 /  10  20  20   5
RATON...........................  46  77  45  88 /  30  40  20  10
LAS VEGAS.......................  46  76  46  86 /  30  30  20   5
ROY.............................  51  75  52  81 /  30  40  20  10
CLAYTON.........................  54  79  56  90 /  40  40  30  10
SANTA ROSA......................  56  85  53  91 /  30  30  20  10
TUCUMCARI.......................  57  84  59  94 /  50  40  30  10
FORT SUMNER.....................  58  86  60  93 /  30  30  20  10
CLOVIS..........................  56  84  58  93 /  50  40  30  10
PORTALES........................  57  86  59  93 /  50  40  30  10
ROSWELL.........................  61  88  62  96 /  20  20  20  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

43
Hazardous weather outlook, Jun 3, 5:39 AM MDT, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
539 AM MDT SUN JUN 3 2007

NMZ001>021-026-041200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
539 AM MDT SUN JUN 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE EASTERN
HALF OF NEW MEXICO THIS AFTERNOON AND EVENING...FROM THE CENTRAL
MOUNTAIN CHAIN TO THE TEXAS STATE LINE. LARGE HAIL UP TO THE SIZE
OF GOLF BALLS...ONE AND THREE QUARTER INCHES...WILL BE THE MAIN
SEVERE WEATHER THREAT. IN ADDITION...WINDS COULD GUST TO 65 MPH.
AN ISOLATED TORNADO CANNOT BE RULED OUT. TORRENTIAL RAIN IN THE
STRONGER THUNDERSTORMS COULD LEAD TO AT LEAST MINOR FLOODING OF
CREEKS AND SMALL STREAMS...RAPID FLOWS IN ARROYOS AND WASHES...
AND PONDING OF WATER ON ROADS AND LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE EASTERN
PLAINS MONDAY AFTERNOON AND EVENING. LARGE HAIL AROUND AN INCH OR
LARGER WILL AGAIN BE THE MAIN SEVERE WEATHER THREAT.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 300 PM AND MIDNIGHT
OVER THE EASTERN HALF OF NEW MEXICO. THE AREA OF CONCERN WILL BE
ROUGHLY FROM TAOS TO SANTA FE...THE EAST SLOPES OF THE SANDIA AND
MANZANO MOUNTAINS...TO WESTERN LINCOLN COUNTY.

40

In the hours before

Special weather statement, Jun 3, 5:37 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
537 PM MDT SUN JUN 3 2007

NMZ003-010-040000-
SANDIA/MANZANO MOUNTAINS-UPPER RIO GRANDE VALLEY-
537 PM MDT SUN JUN 3 2007

...STRONG THUNDERSTORM MOVING OVER SOUTHEAST SANDOVAL COUNTY...

AT 533 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE QUARTER INCH IN DIAMETER 5 MILES EAST OF SANTA ANA
PUEBLO OR NEAR ALGODONES. MOVEMENT WAS SOUTHEAST AT 10 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE ALGODONES...GOLDEN...SAN
ANTONITO...SAN FELIPE PUEBLO AND SANDIA PARK.

GUYER
Special weather statement, Jun 3, 5:48 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
548 PM MDT SUN JUN 3 2007

NMZ010-011-040015-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-SANDIA/MANZANO MOUNTAINS-
548 PM MDT SUN JUN 3 2007

...STRONG THUNDERSTORM MOVING OVER SOUTHERN SANTA FE COUNTY...

AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES WEST OF STANLEY.
MOVEMENT WAS SOUTHEAST AT 20 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE CHAMITA AND EDGEWOOD.

GUYER
Special weather statement, Jun 3, 5:53 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
553 PM MDT SUN JUN 3 2007

NMZ005-007-040030-
FAR NORTHEAST PLAINS-NORTHEAST HIGHLANDS-
553 PM MDT SUN JUN 3 2007

...LINE OF STRONG THUNDERSTORMS MOVING INTO NORTHERN COLFAX AND
NORTHERN UNION COUNTIES...

AT 545 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE QUARTER INCH IN DIAMETER ALONG A LINE EXTENDING FROM
SUGARITE TO 16 MILES NORTHWEST OF SENECA. MOVEMENT WAS SOUTHEAST AT
20 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE CAPULIN AND FOLSOM.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

GUYER
Local storm report, Jun 3, 6:30 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
630 PM MDT SUN JUN 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             10 E MILNESAND          33.64N 103.17W
06/03/2007  E1.00 INCH       ROOSEVELT          NM   TRAINED SPOTTER

            MIX OF DIME AND QUARTER SIZED HAIL FOR 4-5 MINUTES

&&

GUYER
Special weather statement, Jun 3, 6:38 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
638 PM MDT SUN JUN 3 2007

NMZ020-040115-
ROOSEVELT COUNTY-
638 PM MDT SUN JUN 3 2007

...LINE OF STRONG THUNDERSTORMS MOVING OVER SOUTHEAST ROOSEVELT
COUNTY...

AT 633 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50
MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING
FROM CAUSEY TO 10 MILES SOUTHWEST OF BLEDSOE. MOVEMENT WAS SOUTHEAST
AT 10 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LINGO AND ROGERS.

THESE STORMS WERE NOT PRODUCING SEVERE WEATHER AT THIS TIME.
HOWEVER...PERSONS IN THE PATH OF THESE STORMS ARE ADVISED TO MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION.

DPORTER
Special weather statement, Jun 3, 6:40 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
640 PM MDT SUN JUN 3 2007

NMZ002-040200-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-
640 PM MDT SUN JUN 3 2007

...STRONG THUNDERSTORMS OVER RIO ARRIBA COUNTY...

A BROAD AREA OF THUNDERSTORMS EXTENDS FROM NEAR DULCE SOUTH AND EAST
ACROSS HERON LAKE STATE PARK...AND HIGHWAY 84 FROM TIERRA AMARILLA
SOUTH TO ABIQUIU RESERVOIR. MORE STORMS ARE ALONG 84 FROM ABIQUIU
EAST TO HERNANDEZ.

EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY
GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE
THROUGH ABIQUIU...GHOST RANCH...AND EL RITO.

TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE
WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND
SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN
DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF
WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND
DO NOT ATTEMPT TO CROSS FLOWING WATER.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 6:24 PM MDTSevere Thunderstorm WarningABQCurry66 min
Jun 4, 1:28 PM MDTSevere Thunderstorm WarningABQRio Arriba52 min
Jun 4, 1:52 PM MDTSevere Thunderstorm WarningABQSan Miguel53 min
Jun 4, 2:06 PM MDTSevere Thunderstorm WarningABQSanta Fe54 min
Jun 4, 2:29 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance61 min
Jun 4, 3:31 PM MDTSevere Thunderstorm WarningABQGuadalupe59 min
Jun 4, 3:34 PM MDTFire Weather WatchABQCatron, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 1 more23 hr
Jun 4, 4:31 PM MDTSevere Thunderstorm WarningABQLincoln59 min
Jun 4, 4:36 PM MDTSevere Thunderstorm WarningABQTorrance54 min
Jun 4, 5:30 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln60 min
Jun 4, 5:47 PM MDTSevere Thunderstorm WarningABQQuay58 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.